MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) PANEL PHOENIX PMIC-110; SYSTEM, TEST, AUTOMATED, ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION

BECTON DICKINSON & CO. (SPARKS) PANEL PHOENIX PMIC-110; SYSTEM, TEST, AUTOMATED, ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Catalog Number 449036
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: g4.Pma / 510(k)#: k020322, k021954, k022172, k023273, k023301, k023568, k024152, k030091, k030677, k031306, k031679, k032131, k033784, k033889, k033907, k040006, k040106, k040716, k050089, k050555, k051689, k053241, k060214, k060217, k060218, k060493, k070809, k082538, k082852, k082913, k131331, and k14046.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the panel phoenix pmic-110 a patient isolate (enterococcus faecium) had a low mic (false susceptible) result for the drug vancomycin.No health impact or consequence reported.
 
Additional Manufacturer Narrative
Investigation summary: this complaint is for low mic results for vancomycin (va) with enterococcus faecium when using panel phoenix pmic-110 (catalog number 449036) batch number 5211429.The customer returned a photo of results for the investigation.The batch history record was satisfactory, and no quality notifications were generated during manufacturing and inspection.Complaint trending was analyzed, and no current trends were identified associated with this defect.Historical trending was reviewed and there were no trends for low mic results for panel sku 449036.To investigate, retention panels from the complaint batch were inoculated with in house isolate enterococcus faecium to observe for va mic results.Next, control panels from the same material but different batch were inoculated with in house isolate enterococcus faecium to observe for va mic results.The investigation returned all panels with resistant va mic and sir results for their inoculated isolates.Therefore, this complaint is unable to be confirmed.As no complaint trend has been identified, no actions are indicated at this time per bd procedures.Bd will continue to monitor for trends and take action as necessary.
 
Event or Problem Description

Brand Name
PANEL PHOENIX PMIC-110
Common Device Name
SYSTEM, TEST, AUTOMATED, ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24045057
Report Number1119779-2025-05558
Device Sequence Number10482814
Product Code LON
UDI-Device Identifier30382904490363
UDI-Public(01)30382904490363(17)260722(10)5211429
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
SEE H11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/22/2026
Device Catalogue Number449036
Device Lot Number5211429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown